# SDR UALA2013021500886

- Difficulty date: February 14, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 646 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT PREVIOUS LIGHTNING STRIKE REPAIR BS 646 S29L.   REPAIRED DENT IN LOWER FUSELAGE SKIN AT STA 646 STR 29L.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 3.  MAJOR REPAIR
